# SDR MASA2024102800028

- Difficulty date: October 28, 2024
- Submitted: October 30, 2024
- Operation: Air carrier
- Aircraft: N922FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15022
- Aircraft time: 44,852 hours, 35,921 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CABIN EMER LIGHTS WILL NOT HOLD CHARGE.  R&R #2,3,4,5 PWR SUPPLY FOR EMERGENCY LIGHTS, OPS CHECK GOOD.
